# SDR SWAA2022021701027

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF HAS DAMAGED INSERTS; AND PUNCTURE ON UPER SURFACE. 10036C 8/22/18 / AFT FLOOR PANEL 241AAF WITH DAMAGED INSERTS AND PUNCTURE ON UPPER SURFACE CENTER OF BOARD WAS REPAIRED IAW SRM 53-00-50-2R-2
